# SDR USAA2010102792423

- Difficulty date: October 20, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 33,966 hours, 13,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Wire
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31516317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EES - R-1 DOOR SLIDE SAFETY WIRE BROKEN.  REPLACED R-1 DOOR SLIDE IAW JOB CARD 26C84152002.
